Journal article icon

Journal article

Level raising for p-adic Hilbert modular forms

Abstract:

This paper generalises previous work of the author to the setting of overconvergent p-adic automorphic forms for a definite quaternion algebra over a totally real field. We prove results which are analogues of classical ‘level raising’ results in the theory of mod p modular forms. Roughly speaking, we show that an overconvergent eigenform of finite slope whose associated local Galois representation at some auxiliary prime ł - p is (a twist of) a direct sum of trivial and c...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.5802/jtnb.956

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Oxford college:
Merton College
Role:
Author
ORCID:
0000-0002-9332-5204
Publisher:
Institut de Mathématiques de Bordeaux Publisher's website
Journal:
Journal de Theorie des Nombres de Bordeaux Journal website
Volume:
28
Issue:
3
Pages:
621-653
Publication date:
2017-01-02
Acceptance date:
2015-11-05
DOI:
EISSN:
2118-8572
ISSN:
1246-7405
Language:
French and English
Keywords:
Pubs id:
1193801
Local pid:
pubs:1193801
Deposit date:
2021-09-13

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP